| Catalog Number |
283913000 |
| Medical Device Problem Code |
Chemical Problem (2893)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9, h4.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.E1 initial reporter address line 1: (b)(6).
Event or Problem Description
It was reported by the physician that after mixing the cement, the consistency was incorrect, the cement weighed.To complete the procedure, the physician used another same type product.No consequences for the patient reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: physician reported that after mixing the cement, the consistency was incorrect, the cement weighed.To procedure completed physician used another one product the same type.No consequences for the patient reported.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned sample revealed that cement was found hardened in the mixer and partially transferred into the glass tube.A complete functional test was unable to performed due to condition of the received device.Therefore, the complaint condition was unable to be replicated.However, a retain test was performed by the vendor blackpool, the result of the testing revealed no deviations for product code 283913000, lot #4572175.Please refer to the pi attachment "(b)(4) report - signed.Pdf" for results.Dough time: 46s (spec: max 90s) mix characteristics: stiff setting time: 16 mins 12s (spec: 12 min 00s ¿ 24 min 00s) the cement mixed and behaved as expected for the product type and met the appropriate control specification (ref: ms-040 confidence spinal bone cement master specification).Setting time was tested using tm-t150 (comparative test for tmt077).The recorded setting met the control specification of 12 min 00 sec - 24 min 00 sec for tm-t077.A dimensional inspection for the confidence kit, no needles was not performed as it is not applicable to the complaint condition.The overall complaint was not confirmed as the confidence kit, no needles was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? the following source controlled drawings reflecting the current and manufactured revisions were reviewed: pkg-887014200 rev.E current and manufactured dimensional inspection: n/a device history lot a dhr evaluation was performed for the finished device product code: 283913000 lot number: 418914.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 17 dec 2024 manufacturing site: jabil le locle cement lot is: product code: 183901001 / lot number: 4572175.H11 additional narrative: corrected: h3.